# SDR 20010130CW007

- Difficulty date: December 7, 2000
- Submitted: January 30, 2001
- Operation: General aviation
- Aircraft: N63177
- Make and model: Bell 412EP
- Aircraft serial: 36173
- Engine: Pwa PT6T3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 3017392
- Condition: Chafed
- Location: Nr1 Inlet
- Part time: 165 hours
- Component: Engine, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 INLET COWLING CHAFING FUEL INLET LINE, PN3017392, DUE TO INSTALLATION OF SHADIN FUEL FLOW, STC SE1123GL.
